# SDR AALA202501212895

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 71,679 hours, 33,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 27C AISLE SEAT MOUNTED EMERGENCY LIGHT INOP. MAINTENANCE FOUND CONTACT DAMAGED AT CONNECTOR FOR SEAT 26ABC TO SEAT 27ABC. REPLACED CONTACTS AND CONNECTOR. OPS CHECK GOOD. REF AWM 33-51-08, ESPM 20-43-11, & AMM 33-51-00.
